# SDR SIMA20150108010

- Difficulty date: January 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,594 hours, 6,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIP COMPARTMENT RT FLOOR WEB HAS A 1/2 INCH CRACK.  REPAIR COMPLIED WITH IAW ETN-CR-53-099.
